# SDR MWEA00372

- Difficulty date: April 24, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5912737501
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE IS DELAMINATED STATION 445.  TRIMMED, DRILLED, AND COUNTERSUNK PANEL.
